# SDR CALA2009112000685

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 62,888 hours, 13,939 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734285E734284F
- Part serial: 17024273
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT UTILITY BUSES TRIPPED FOR ABOUT 3-4 SECONDS IN FLIGHT.  ALSO LT AND RT UTILITY BUS MESSAGE APPEARED ON EICAS.  UTILITY BUSES RESET THEMSELVES.  GALLEY POWER AND VIDEO TURNED OFF.  T/S PER MM 24-22-00, REMOVED AND REPLACED LT AND RT GCU AND BPCU AS PER MM 24-22-02 AND 24-41-03.  PERFORMED INSTALLATION TEST AND AC POWER SYSTEM OPERATIONAL TEST AS PER 24-22-00.  ALL TESTS SATISFACTORY, OK TO CONTINUE.
